RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 29, Issue 1  


Hypergeometric Siegel functions and $E$-functions
A. I. Galochkin
3
Modules over commutative semiprime rings
K. I. Beidar
15
Groups satisfying the weak minimum and maximum conditions for subnormal subgroups
L. A. Kurdachenko
19
Occurrence problem for braid groups $\mathfrak{B}_{n+1}$ with $n+1\geqslant5$
T. A. Makanina
31
Functions of noncommuting operators that generate a graded Lie algebra
M. V. Mosolova
35
Fourier coefficients of functions that are integrable in the sense of a generalized integral
I. A. Vinogradova
45
Inverse problem for a parabolic equation
N. P. Shishko
55
Systems of vectors in Euclidean space and an extremal problem for polynomials
S. V. Konyagin
63
Number of admissible linear orderings of a partially ordered set as a function of its incomparability graph
A. F. Sidorenko
75
Local Turán property for $k$-graphs
B. S. Stechkin, P. Frankl
83
Relations between best approximations of functions of two variables
V. N. Temlyakov
95
An iterative projection method
A. A. Fonarev
107
Orders of coapproximation of functions by algebraic polynomials
A. S. Shvedov
117
Asymptotic expansions in the Poisson limit theorem for large excursions of stationary Gaussian sequences
V. I. Piterbarg
131
An estimate for the rate of convergence in the central limit theorem in a real separable Hilbert space
V. V. Ul'yanov
145
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019